Gravitation and Cosmology

, Volume 23, Issue 4, pp 401–401 | Cite as

Erratum: On stable exponential solutions in the Einstein–Gauss–Bonnet cosmology with zero variation of G [Gravitation and Cosmology 22 (4), 329–332 (2016)]

Erratum
  • 46 Downloads

References

  1. 1.
    V. D. Ivashchuk, “On stable exponential solutions in the Einstein-Gauss-Bonnet cosmology with zero variation of G,” Grav. Cosmol. 22 (4), 329–332 (2016), doi 10.1134/S0202289316040095ADSMathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2017

Authors and Affiliations

  1. 1.Inst. of Gravitation and CosmologyRUDN UniversityMoscowRussia
  2. 2.Center for Gravitation and Fundamental MetrologyVNIIMSMoscowRussia

Personalised recommendations